Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

July 2, 2023Butts County, Henry County, Jasper County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 2, 2023, 10:13 PM EDT for Butts County, Henry County, Jasper County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 10:13 PM EDT (02:13 UTC)
Expired
Jul 2, 2023, 10:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Butts County, GA, Henry County, GA, Jasper County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2393 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

398 
WWUS82 KFFC 030213
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT Sun Jul 2 2023
 
GAZ046-048-055-057>059-071-072-030245-
Butts GA-Rockdale GA-Monroe GA-Clayton GA-Jones GA-Jasper GA-
Newton GA-Henry GA-
1013 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of southwestern
Rockdale, eastern Monroe, Henry, Butts, central Clayton, northwestern
Jones, Jasper and southern Newton Counties through 1045 PM EDT...

At 1012 PM EDT, a line of strong thunderstorms was along a line
extending from Lake Spivey to Jenkinsburg to near Blount, and moving
northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
McDonough, Jackson, Jonesboro, Monticello, Stockbridge, Lovejoy,
Locust Grove, Porterdale, Flovilla, Jenkinsburg, Stewart, Lake
Spivey, Blacksville, Bradley, Turtle Cove, Ola, Wayside, Worthville,
Round Oak and Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3364 8415 3362 8411 3366 8409 3345 8368
      3317 8355 3308 8349 3292 8380 3328 8410
      3329 8409 3331 8414 3332 8415 3334 8415
      3334 8418 3349 8441
TIME...MOT...LOC 0212Z 243DEG 28KT 3351 8428 3335 8404 3318 8389 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$
SM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:54 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 2, 7:54 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 PM EDT Sun Jul 2 2023

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 734 PM EDT Sun Jul 2 2023

A round of strong thunderstorms is currently moving through
northeast Georgia and is exiting the forecast area. However, we're
not out of the woods yet, as another cluster of thunderstorms has
entered southwest Georgia from east Alabama, and is anticipated
to spread northeastward over the next few hours. The warm and
humid airmass ahead of this cluster remains mostly untapped, with
SBCAPE values of as high as 3500 J/kg, a few storms could become
strong to severe before the loss of diurnal instability tonight.
Furthermore, with DCAPE values progged to be about 1000 J/kg,
stronger storms that develop will still be capable of producing
damaging wind gusts. Hail also cannot be ruled out.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 309 PM EDT Sun Jul 2 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
days with summer type like convection occurring.

Today energy moving through the main southwest flow aloft will lead
to episodes of severe convection near a few stalled surface
boundaries. Unfortunely this type of set up makes it difficult to
spot exactly where convection will occur. So while we know the
atmosphere is primed for isolated to scattered severe storms for
the remainder of the afternoon and into the evening, determining
the exact timing and placement remains difficult.

If the CAMs are to believed (ARW seems to have verified better than
some of the others this afternoon), scattered showers and storms
will continue to evolve across our western borders and move east
across the FA throughout the evening. Current mesoanalysis
indicates decent deep layer shear, high instability (SBCAPEs
2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from
150-200 m2/s and strong DCAPEs will likely result in severe storms
containing hail and damaging winds along with heavy rainfall.

Tonight into early tomorrow morning another potential round of rain
showers and thunderstorms slides into our area from the west. This
activity will be hinged upon how this evenings activity evolves.
For now will note that should this activity develop as the short
term guidance has been indicating then damaging wind gusts will be
the main impact and the activity will likely be focused across
norther GA. For now the HRRR remains the most bullish on this
activity and illustrates storms occurring after 08Z tomorrow
morning with less wide spread coverage than today.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas north of a line from Haralson to Hart
counties in a Slight Risk (2 out 5) and much of central GA in a
Marginal Risk (1 out of 5).

Unfortunely, things do not end here...the heat continues. A heat
advisory remain in effect through 8 PM tonight for the entire CWA
with the exception of the far N GA counties. Another heat advisory
is likely to be issued for tomorrow during the overnight forecast.
Nonetheless...keep in mind heat safety when celebrating the 4th
of July holiday over the next few days.

28

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 309 PM EDT Sun Jul 2 2023

Key Messages:

- Afternoon to evening thunderstorms possible on the 4th. Some could
be strong to severe.

- Heat will continue through the week, though not quite as warm as
yesterday and today.

- Thunderstorms possible most days in long term forecast. Summer in
the south continues.

4th of July:

No changes made to the extended periods. Shortwave trough over the
northeast will continue to exit to the Atlantic going into the 4th,
leaving behind a stalled frontal boundary to the north of the CWA.
This along with remnant outflow boundaries from the previous evening
will once again be a focus for more convection. I don't want to rain
on anybody's parade, but numerous thunderstorms may actually bring
some rain and thunderstorms to a few parades across the CWA. Some of
these will certainly persist into the evening, so if organizing or
going to any events to celebrate the 4th, please stay weather aware
and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE
is noted during the afternoon across the GEFS members, so a few
strong to severe storms will be possible, which is yet another
reason to remain weather aware during any celebrations. Heat may
also be a concern, as forecast heat index values are approaching 100-
105 across much of the CWA. However given that convection is
expected, especially in north GA where there will be better
proximity to the stalled boundary, this may limit impacts with cloud
coverage and rainfall. Decisions on the need for any heat advisories
will be made with future forecast packages, as uncertainty is a bit
too high.

Rest of Forecast:

Through the midweek, pattern won't change very much. Diurnally
driven convection will be possible each day as copious moisture
remains in the area. High temperatures are forecast to remain in the
90s, which when combined with the humidity, will keep heat indices
up near 100 or higher.

By end of week, strong trough digs into the midwest and helps drive
frontal boundary towards and even into the CWA, though boundary will
be quickly washing out as it approaches. Appears as though we will
see more rounds of afternoon convection likely driven in part by
this boundary. That said, GEFS members do have a bit of uncertainty
in just how this will play out and what instability may look like.
But, give me a boundary, even a weak one, approaching the CWA with
relatively high PWATs in July, and I'm going to bet on the
convection happening.

Lusk/01

&&

.AVIATION...
(00Z TAFS)
Issued at 734 PM EDT Sun Jul 2 2023

TSRA is ongoing across portions of far northeast GA, with light
SHRA trailing behind in the ATL metro. An additional cluster of
TSRA is positioned moving into southwest Georgia, including over
CSG at the time of this writing. As the storms are expected to
move northeastward, the TEMPO for TSRA at ATL now runs until
00-03Z. Precipitation chances are expected to diminish after
midnight. Some MVFR level clouds will be possible during the
morning hours after 10Z. Another round of SHRA/TSRA will be
possible after 18Z. Prevailing winds will be W to SW through the
period at 4-8 kts, although stronger winds will be possible with
any thunderstorm outflow winds.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  73  91 /  40  30  30  50
Atlanta         74  94  74  90 /  40  30  30  60
Blairsville     67  87  69  85 /  60  30  30  60
Cartersville    72  93  72  90 /  50  40  30  60
Columbus        75  96  76  94 /  40  30  20  50
Gainesville     72  91  73  89 /  50  30  30  50
Macon           75  97  75  94 /  30  30  20  50
Rome            72  93  73  91 /  60  40  30  60
Peachtree City  74  94  74  91 /  40  30  30  50
Vidalia         76  98  76  96 /  30  30  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...28
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Jul 2, 9:29 PM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
929 PM EDT Sun Jul 2 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
929 PM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will continue across central Georgia this
evening. A couple of storms could be severe with damaging
downburst winds, frequent lightning, and some hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will be possible each afternoon and evening through
Saturday. There is a marginal risk (level 1 of 5) of severe
weather Monday and Tuesday. The primary severe hazard on both days
should be damaging downburst winds. Be prepared for potential
disruptions to your 4th of July activities.

Hot and humid conditions will continue in central Georgia through
mid week, with afternoon heat indices in the 102 to 108 degree
range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 2, 9:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
931 PM EDT Sun Jul 2 2023

GAZ092-093-104-105-030200-
Macon GA-Schley GA-Dooly GA-Sumter GA-
931 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southern Macon,
northwestern Dooly, southeastern Schley and northeastern Sumter
Counties through 1000 PM EDT...

At 931 PM EDT, a strong thunderstorm was over Clearview, or near
Oglethorpe, moving north at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Oglethorpe, Montezuma, Ideal, Andersonville, Dooling,
Whitewater State Park, New Era, Fountainville, Flint River Wma,
Pennington, Andersonville National Historic, Clearview, Methvins,
Bumphead and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3207 8404 3212 8423 3238 8423 3240 8404
      3231 8388
TIME...MOT...LOC 0131Z 197DEG 19KT 3223 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 2, 9:45 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
945 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tstm Wnd Dmg     1 WNW Braselton         34.11N 83.77W
07/02/2023                   Jackson            GA   Emergency Mngr

            Multiple trees down in the Braselton and
            Hoschton areas.

&&
Special weather statement, Jul 2, 9:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 PM EDT Sun Jul 2 2023

GAZ054>058-068>071-030215-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Upson GA-
Spalding GA-Pike GA-Henry GA-
951 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of Spalding, southern
Fayette, northeastern Pike, Monroe, southwestern Henry, northeastern
Upson, southwestern Butts, central Clayton and Lamar Counties through
1015 PM EDT...

At 951 PM EDT, a line of strong thunderstorms was along a line
extending from Inman to near Russellville, and moving northeast at 30
mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, McDonough, Fayetteville, Barnesville, Jonesboro, Forsyth,
Zebulon, Peachtree City, Stockbridge, Hampton, Lovejoy, Locust Grove,
Milner, Brooks, Yatesville, Williamson, Orchard Hill, Meansville,
Culloden and Woolsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3358 8428 3293 8376 3284 8413 3338 8458
TIME...MOT...LOC 0151Z 216DEG 25KT 3338 8438 3294 8404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 2, 9:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
957 PM EDT Sun Jul 2 2023

GAZ071-080>082-093>095-030215-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
957 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, southeastern Monroe, Peach, Houston, Crawford and east central
Taylor Counties through 1015 PM EDT...

At 957 PM EDT, a line of strong thunderstorms was along a line
extending from Culloden to Winchester, and moving east at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
Byron, Marshallville, Payne, Robins AFB, Payne City, Nakomis, Lake
Tobesofkee, Meadowdale, Robins Air Force Base, Houston Lake, Elko,
Grove Park, Wesleyan and Powerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3229 8373 3230 8399 3280 8413 3284 8412
      3294 8376 3292 8370 3289 8366 3289 8360
      3287 8358 3288 8357 3283 8349 3280 8351
      3274 8358 3274 8360 3267 8361 3265 8356
      3229 8368 3228 8371
TIME...MOT...LOC 0157Z 256DEG 13KT 3287 8407 3242 8394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 2, 9:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 PM EDT Sun Jul 2 2023

GAZ092-093-104-030230-
Macon GA-Schley GA-Sumter GA-
959 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southwestern Macon,
southern Schley and Sumter Counties through 1030 PM EDT...

At 959 PM EDT, a strong thunderstorm was over Americus, moving north
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Ellaville, Oglethorpe, Leslie, Andersonville, De Soto,
Desoto, Sumter, Lamar, Croxton Crossroads, New Era, Fountainville, La
Crosse, Huntington, Pennington, Andersonville National Historic,
Clearview, Maddox, Methvins and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3192 8434 3227 8439 3229 8406 3191 8406
TIME...MOT...LOC 0159Z 172DEG 16KT 3211 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 2, 10:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT Sun Jul 2 2023

GAZ046-048-055-057>059-071-072-030245-
Butts GA-Rockdale GA-Monroe GA-Clayton GA-Jones GA-Jasper GA-
Newton GA-Henry GA-
1013 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of southwestern
Rockdale, eastern Monroe, Henry, Butts, central Clayton, northwestern
Jones, Jasper and southern Newton Counties through 1045 PM EDT...

At 1012 PM EDT, a line of strong thunderstorms was along a line
extending from Lake Spivey to Jenkinsburg to near Blount, and moving
northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Jackson, Jonesboro, Monticello, Stockbridge, Lovejoy,
Locust Grove, Porterdale, Flovilla, Jenkinsburg, Stewart, Lake
Spivey, Blacksville, Bradley, Turtle Cove, Ola, Wayside, Worthville,
Round Oak and Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3364 8415 3362 8411 3366 8409 3345 8368
      3317 8355 3308 8349 3292 8380 3328 8410
      3329 8409 3331 8414 3332 8415 3334 8415
      3334 8418 3349 8441
TIME...MOT...LOC 0212Z 243DEG 28KT 3351 8428 3335 8404 3318 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:09 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup51 min
Jul 2, 8:13 PM EDTSevere Thunderstorm WarningFFCTaylor47 min
Jul 2, 8:36 PM EDTSevere Thunderstorm WarningFFCPike, Upson39 min
Jul 2, 8:47 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter43 min
Jul 2, 8:55 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson20 min
Jul 2, 8:59 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor31 min
Jul 2, 9:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding28 min
Jul 2, 9:15 PM EDTSpecial Weather StatementFFCPike, Upson30 min
Jul 2, 9:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 2, 9:21 PM EDTSevere Thunderstorm WarningFFCUpson24 min
Jul 2, 9:23 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike21 min
Jul 2, 9:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jul 2, 9:29 PM EDTSpecial Weather StatementFFCButts31 min
Jul 2, 9:31 PM EDTSpecial Weather StatementFFCMacon29 min
Jul 2, 9:51 PM EDTSpecial Weather StatementFFCFayette, Lamar, Monroe, Spalding24 min
Jul 2, 9:57 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach18 min
Jul 2, 9:59 PM EDTSpecial Weather StatementFFCSchley, Sumter31 min
Jul 2, 10:16 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Jul 2, 10:45 PM EDTSpecial Weather StatementFFCJasper, Jones30 min
Jul 2, 10:55 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jul 2, 10:59 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 3, 12:09 AM EDTSpecial Weather StatementFFCWheeler36 min
Jul 3, 3:43 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 9 more16 hr
Jul 3, 3:25 PM EDTSpecial Weather StatementFFCHouston35 min
Jul 3, 3:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 3, 3:35 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 3, 3:59 PM EDTSpecial Weather StatementFFCLamar31 min
Jul 3, 4:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jul 3, 4:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Jul 3, 4:22 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe23 min
Jul 3, 4:25 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCBleckley37 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMonroe31 min
Jul 3, 5:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 3, 5:14 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 3, 5:36 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 5:39 PM EDTSpecial Weather StatementFFCFloyd36 min
Jul 3, 5:40 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 3, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 3, 6:00 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 3, 6:04 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 3, 6:16 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 3, 6:28 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 3, 7:00 PM EDTSpecial Weather StatementFFCDouglas30 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 3, 7:40 PM EDTSpecial Weather StatementFFCBarrow35 min
Jul 3, 7:41 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.